# SDR CALA2016011294996

- Difficulty date: January 11, 2016
- Submitted: January 12, 2016
- Operation: Air carrier
- Aircraft: N127UA
- Make and model: Boeing 747422
- Aircraft serial: 28813
- Aircraft time: 56,281 hours, 6,537 cycles
- Engine: Pwa PW4056
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK LT BS 1180, TENSION TIE AREA.  TWO CRACKS FOUND AT FWD CHANNEL.  CRACK REPAIRED IAW SRM 53-40-30 FIG 201 REPAIR 2.
